Do You Experience Eye Spasms While On Advair and Singulair?

0 votes
I’m a 19 year old teenage asthmatic. I had been on Singulair for quite some time but had to change my medication because it proved to be ineffective. My doctor started me on Advair 2 weeks ago and ever since, a huge change has come over me. In fact, I’m taking Advair and Singulair together for better effect. I was also very dependent on albuterol which I had to use at least once a day but now I don’t need it at all. One side effect which I am experiencing is headache, but they are quite mild and bearable. Another weird thing is a twitching or spasms in my left eye lid. This happens every day within a time gap of 30 minutes. Is this quite common? I wish this would stop since it can get very embarrassing but for this slight drawback, I’m on the best combination of medicines than I’ve ever been on. Someone with similar experience please help and advice.
asked Jan 25, 2011 by anonymous

1 Answer

0 votes
Among the serious side effects of taking Singulair or Advair are burning in your eyes, blurred vision, eye pain, or seeing halos around lights. Call your doctor once you've experienced these effects.
answered Apr 14, 2013 by lois Diamond Guide (1,245 points)
...